I've suffered from anxiety and panic attacks on and off for about 11 years now. My meds are Prozac and Klonopin. About a year ago, with a psychologist help, started lowering my dosage of Klonopin and Prozac. For the past six months now it seems that just about the time I start to go into premenstration mode I experience increased anxiety, headaches, trouble sleeping and not wanting to leave the house. My psychiatrist thought it might have been increased sensitivity from going off the meds to quickly so I went back on my normal dosage of Prozac and increased my Klonopin slightly. Again this month I've got the same sensations of increased anxiety. Now I'm beginning to wonder if I might be experiencing pre-menopause symptons. Has anyone else gone through this? Please help me put this into perspective.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel